# SDR IPXA2017040715908

- Difficulty date: March 17, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AFT RUDDER LEADING EDGE SKIN HAD DAMAGED HOLE AT  ZAR 381.  REPAIRED THE DAMAGE IAW EA 011-5540-01-A6734, REV  IR,  AND EO MD11-5540-63839-A.  (MAJOR)
